Samples of the Guaifenesin Syrup TG Syrup, which were manufactured in India, showed signs of contamination, as reported in WHO’s Western Pacific Region.
Must Watch: Putin offers Nuclear Weapons to Everyone
The World Health Organization (WHO) on April 25 said that contaminated cough syrup made by an Indian company had been found in the Marshall Islands and Micronesia. The global health body said in its medical product alert that a batch of substandard (contaminated) ‘Guaifenesin Syrup TG Syrup’ had been identified in the Marshall Islands and Federated States of Micronesia, and reported to the WHO on April 6, 2023.
Guaifenesin is an expectorant used to relieve chest congestion and symptoms of cough. “Samples of the Guaifenesin Syrup TG Syrup from the Marshall Islands were analysed by quality control laboratories of the Therapeutic Goods Administration (TGA) of Australia. The analysis found that the product contained unacceptable amounts of diethylene glycol and ethylene glycol as contaminants,’’ the WHO’s statement said.
It added that the stated manufacturer of the affected product is QP Pharmachem Limited of Punjab, India. The stated marketer of the product is Trillium Pharma of Haryana, India. To date, neither the stated manufacturer nor the marketer had provided guarantees to the WHO on the safety and quality of these products.
The WHO said that the product referenced in the alert may have marketing authorisations in other countries in the Western Pacific region. It may have also been distributed through informal markets to other countries or regions. The WHO has previously published three alerts on other contaminated liquid dosage medicines.
MUST WATCH: The Truth About COVID-19 Revealed In EU Parliament
Subscribe to GreatGameIndia
Diethylene glycol and ethylene glycol are toxic to humans when consumed, and can prove fatal.
Associate Professor Shaowen Bao, from the physiology department at the University of Arizona College of Medicine in Tucson, has discovered possible links between COVID shots and the emergence of tinnitus.